# SDR PCAA9800784

- Difficulty date: September 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- System (JASC): 2432 · Battery/Charger System
- Part: Aux Battery
- Part number: 20413
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM PHL, THE AUXILLARY BATTERY TEMPERATURE WENT INTO THE CAUTION RANGE.  THE BATTERY REMAINED HOT WITH THE SWITCH IN THE OFF POSITION.  INDICATION WAS IN THE MID SCALE AREA WITH NO ASSOCIATED HOT LIGHT.  MAINTENANCE REMOVED AND REPLACED THE AUXILLARY BATTERY IAW DHC PROCEDURES.  VOLTAGE AND TEMPERATURE CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
